×

Local analytic solution of a second-order functional differential equation with a state derivative dependent delay. (English) Zbl 1143.34042

Summary: This paper is concerned with the second-order functional differential equation
\[ x^{\prime \prime}(z) = \frac {1}{x(az+bx^{\prime}(z))} \]
with a state derivative dependent delay. By reducing the equation to another functional differential equation with proportional delay, an existence theorem is established for analytic solutions of the original equation, and systematic methods for deriving explicit solutions are also given. We not only prove the convergence of the formal solution under the Diophantine condition (i.e. eigenvalues is “far from” unit roots), but also make progresses without the Diophantine condition (i.e. the convergence is equivalent to the well-known “small divisor problems”).

MSC:

34K05 General theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hale, J., Theory of functional differential equations, (1977), Springer Verlag
[2] Bellman, R.; Cooke, K., Differential-difference equations, (1963), Academic Press
[3] Eder, E., The functional differential equation x′(t)=f(x(x(t)), J. differ. equations, 54, 390-400, (1984) · Zbl 0497.34050
[4] Jackiewicz, Z., Existence and uniqueness of solutions of neutral delay-differential equations with state dependent delays, Funkcial ekvac., 30, 9-17, (1987) · Zbl 0631.34006
[5] Wang, K., On the equation x′(t)=f(x(x(t)), Funk. ekv., 33, 405-425, (1990) · Zbl 0714.34026
[6] Si, J.; Li, W.; Cheng, S., Analytic solutions of an iterative functional differential equation, Comput. math. appl., 33, 6, 47-51, (1997) · Zbl 0872.34042
[7] Si, J.; Cheng, S., Note on an iterative functional differential equation, Demostratio math., 31, 3, 599-614, (1998) · Zbl 0919.34064
[8] Wang, X.; Si, J., Analytic solutions of an iterative functional differential equation, J. math. anal. appl., 262, 490-498, (2001) · Zbl 1001.34055
[9] Si, J.; Zhang, W., Analytic solutions of a class of iterative functional differential equations, J. comput. appl. math., 162, 467-481, (2004) · Zbl 1044.34020
[10] Xu, B.; Zhang, W.; Si, J., Analytic solutions of an iterative functional differential equation which may violate the Diophantine condition, J. differ. equ. appl., 10, 201-211, (2004) · Zbl 1057.34067
[11] Si, J.; Cheng, S., Smooth solutions of a nonhomogeneous iterative functional differential equation, Proc. R. soc. edinb., A, 128A, 821-831, (1998) · Zbl 0912.34057
[12] Si, J.; Wang, X.; Cheng, S., Analytic solutions of a functional differential equation with a state derivative dependent delay, Aequationes math., 57, 75-86, (1999) · Zbl 0959.34061
[13] Si, J.; Zhang, W.; Kim, G., Analytic solutions of an iterative functional differential equation, Appl. math. comput., 150, 647-659, (2004) · Zbl 1040.34525
[14] Si, J.; Wang, X., Analytic solutions of a second-order functional differential equation with a state derivative dependent delay, Colloquium math., 79, 2, 273-289, (1999) · Zbl 0927.34077
[15] Kuczma, M., Functional equations in a single variable, (1968), Polish Scientific Publishers Warszawa · Zbl 0196.16403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.